MathSciNet Relay Station
MathSciNet bibliographic data
MR336433 47B47
Apostol, Constantin Commutators on $c\sb{0}$-spaces and on $l\sp{\infty }$-spaces. Rev. Roumaine Math. Pures Appl. 18 (1973), 1025–1032.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement